Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having sore and stiff shoulder and felling tired. What could be the reason?

last weekend i was out in the city with my mates and we were staying in a hotel and i went to tackle my mate and he reflected me off him, and i went head first into a concrete wall and i heard and felt my neck pop, now my whole left side of my neck and shoulder is sore, stiff, and it feels tired (like it feels like im holding something heavy) and there is a lump in the muscle on my neck, and i had a lump on my head
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
Pain is due to soft tissue injury.
Lump is due to collection of blood in the soft tissue ( haemetoma ).
Apply ice 3 to 5 times a day.
Apply nsaid gel locally on neck and shoulder.
Start nsaid with serratiopeptidase.
Intra muscular injection of nsaid advisable if pain is severe.
If pain is persistent then go for x-ray and start medications under guidance of orthopedician.
Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor